| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self test displaying a "check pads" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation and the customer's reports were not replicated or confirmed.The device was put through extensive testing including bench handling, power cycling, and defib analyzer testing including multiple 30j testing without duplicating a malfunction.The device was recertified and returned to the customer.The one step cable and pads used at the time were not returned with the device.Analysis of reports of this type has not identified an increase in trend.